RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 3, Pages 321–336 (Mi izv3970)  

This article is cited in 2 scientific papers (total in 3 papers)

An imbedding theorem for functions with partial derivatives considered in different metrics

S. M. Nikol'skii


Full text: PDF file (1277 kB)

Bibliographic databases:
Received: 17.06.1957

Citation: S. M. Nikol'skii, “An imbedding theorem for functions with partial derivatives considered in different metrics”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958), 321–336

Citation in format AMSBIB
\Bibitem{Nik58}
\by S.~M.~Nikol'skii
\paper An imbedding theorem for functions with partial derivatives considered in different metrics
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 3
\pages 321--336
\mathnet{http://mi.mathnet.ru/izv3970}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=99589}
\zmath{https://zbmath.org/?q=an:0133.37401}


Linking options:
  • http://mi.mathnet.ru/eng/izv3970
  • http://mi.mathnet.ru/eng/izv/v22/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Suslov, “O sisteme uravnenii pogranichnogo sloya s poverkhnostyu razryva”, UMN, 29:3(177) (1974), 231–232  mathnet  mathscinet  zmath
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:332
    Full text:158
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019